# SDR 2009FA0000605

- Difficulty date: June 24, 2009
- Submitted: July 2, 2009
- Operation: General aviation
- Aircraft: N796AM
- Make and model: Snias AS350B3
- Aircraft serial: 4550
- Aircraft time: 240 hours, 315 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 240 hours, 187 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M4070
- Condition: Debonded
- Location: Rotor Head
- Part time: 240 hours, 315 cycles
- Component: Rotor Head
- Component part number: 355A31000201N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, CRACKS WERE NOTED ON MAIN ROTOR STARFLEX IN ADHESIVE BOND FILLET THAT BONDS BUSH ONTO STARFLEX ARM.  THERE WAS NO INDICATION OF A BOND SEPARATION OR GAP BETWEEN BUSH AND STARFLEX. UTILIZING  PROCEDURE FROM  MM IN CHAPTER 62.20.00.601 PARAGRAPH 7A.  TEST WAS PERFORMED BY APPLING ROTOR BRAKE, FLAPPING BLADE AND LEADING AND LAGGING THE BLADE TO CHECK FOR BOND SEPARATION BETWEEN BUSH AND STARFLEX ARM.  WITH NO MOVEMENT OR DISBONDING NOTED TO BUSH, THE SLEEVE ASSY WAS THEN REMOVED TO FURTHER INSPECT BUSH.  BY GRIPPING BUSH WITH THE HAND, IT COULD BE ROTATED ABOUT .0625 OF A TURN THUS CONFIRMING A DISBONDED BUSH WHICH IS CAUSE FOR REPLACEMENT OF THE STARFLEX ASSY.
